Schouten tensor and some topological properties
By Pengfei Guan, Changshou Lin, Guofang Wang. 2005
51 citations recorded by the source corpus.
Subfields: Applied Mathematics, Astronomy and Astrophysics, Radiology, Nuclear Medicine and Imaging
View Paper: https://www.semanticscholar.org/paper/73365323c822b89f914f829293134772aaf8d39f
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
In Astronomy and Astrophysics
In Radiology, Nuclear Medicine and Imaging
Citations in the corpus
- Asymptotic Expansions of Solutions of the Yamabe Equation and the σk‐Yamabe Equation near Isolated Singular Points (2019, background): “Refer to [9] and its references for more information concerning the k-Yamabe equation, and in particular to [4], [6], and [7] for the size of the singular sets, and to [14] and [15] for the existence of solutions with isolated singularity.”
- Asymptotic behavior of solutions to the σk-Yamabe equation near isolated singularities (2009, background): “[24] P. Guan and G. Wang, A fully nonlinear conformal flow on locally conformally flat manifolds, Journal fur die reine und angewandte Mathematik, 557 (2003), 219-238.”